# SDR SWIA2024041700328

- Difficulty date: March 28, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N405SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000744
- Aircraft time: 14,448 hours, 9,784 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Frm 60-73 S6-7l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE ON SKIN BETWEEN FRAMES 60 - 73 AND BETWEEN STRINGER 6L - 7L.   (C-CHECK RO 4/16/2024)   REMOVED LIGHTING STRIKE DAMAGE BY INSTALLING REPAIR DOUBLER AT CF III, EXTERNAL SKIN BETWEEN FRAMES 60-73 AND STRINGERS 6L-7L AS MARKED.  SEE CONTINUATION CARD FOR WORK PERFORMED.REF ETD2024-170-009349 THIS REPAIR DOES NOT EFFECT WEIGHT AND BALANCE
